On some examples of monostratic λ-dendroids
Fundamenta Mathematicae, Tome 87 (1975) no. 2, pp. 79-88
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_87_2_79_88,
author = {T. Ma\'ckowiak},
title = {On some examples of monostratic \ensuremath{\lambda}-dendroids},
journal = {Fundamenta Mathematicae},
pages = {79--88},
year = {1975},
volume = {87},
number = {2},
doi = {10.4064/fm-87-2-79-88},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-87-2-79-88/}
}
T. Maćkowiak. On some examples of monostratic λ-dendroids. Fundamenta Mathematicae, Tome 87 (1975) no. 2, pp. 79-88. doi: 10.4064/fm-87-2-79-88
Cité par Sources :